Fixed point theorems for nonexpansive mappings in linear topological spaces. (English) Zbl 0207.45501


47H10 Fixed-point theorems
Full Text: DOI


[1] Belluce, L. P.; Kirk, W. A.: Some fixed point theorems in metric and Banach spaces. Canad. math. Bull. 12, 481-491 (1969) · Zbl 0195.42901
[2] Browder, F. E.; Petryshyn, W. V.: The solution by iteration of nonlinear functional equations in Banach spaces. Bull. amer. Math. soc. 72, 571-575 (1966) · Zbl 0138.08202
[3] W. G. Dotson, Jr., Fixed point theorems for nonexpansive mappings on starshaped subsets of Banach spaces, J. London Math. Soc., to appear.
[4] Defigueiredo, D. G.: Topics in nonlinear functional analysis. Lecture series no. 48 (1967)
[5] Kelley, J. L.: General topology. (1955) · Zbl 0066.16604
[6] Kelley, J. L.; Namioka, I.: Linear topological spaces. (1963) · Zbl 0115.09902
[7] Kirk, W. A.: Nonexpansive mappings and the weak closure of sequences of iterates. Duke math. J. 36, 639-645 (1969) · Zbl 0185.39501
[8] Knill, R. J.: Fixed points of uniform contractions. J. math. Anal. appl. 12, 449-455 (1965) · Zbl 0132.18902
[9] Meir, A.; Keeler, E.: A theorem on contraction mappings. J. math. Anal. appl. 28, 326-329 (1969) · Zbl 0194.44904
[10] Schaefer, H. H.: Topological vector spaces. (1966) · Zbl 0141.30503
[11] W. W. Taylor, A theory of contractive mappings in uniform spaces, submitted.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.